# SDR AALA202510303210

- Difficulty date: September 1, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227902620200
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN EMERGENCY EXIT DOOR 833 LEFT HAND LOAD TRANSMITTING PROFILE AFT SEGMENT. REPLACED AFT SEGMENT PER EO 5210Y228.
